# SDR ABXA20140723255

- Difficulty date: July 23, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 54,783 hours, 39,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 19L STRINGER CRACKED.  R & R STRINGER 19L STATION 682 IAW SRM 53-00-03 & REAS B653-61104-MR.  CRACKED 1 INCH.  PN 143T3001-17, SN NSN, PART NAME STRINGER, FS & BS LOC ON ACFT FS 682, STR & WS LOC ON ACFT STR 19L.  ACFT WAS GNDED.
